Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 225, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 26, 2015, 2:59 PM MDT for Garden County, Nebraska. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2015, 2:59 PM MDT (20:59 UTC)
- Expired
- Jul 26, 2015, 3:30 PM MDT
- In force
- 31 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Garden County, NE
The radar
The North Platte radar (KLNX), 150 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 1:07 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.0 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1176 J/kg
- Mixed-layer CIN
- -257 J/kg
- Mixed-layer LCL
- 1424 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.7
The text
As transmitted, in the capitals the NWS used until 2016.
108
WUUS53 KLBF 262059
SVRLBF
NEC069-262130-
/O.NEW.KLBF.SV.W.0225.150726T2059Z-150726T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
259 PM MDT SUN JUL 26 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 330 PM MDT
* AT 258 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
CRESCENT LAKE NWR...OR 13 MILES NORTH OF OSHKOSH...MOVING NORTHEAST
AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL GARDEN COUNTY...INCLUDING THE FOLLOWING LOCATIONS...DOGTOWN
FLATS...DEER LAKE...ADAMS FLATS...SUGAR LOAF HILL AND RACKETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4149 10244 4162 10252 4186 10217 4148 10199
TIME...MOT...LOC 2058Z 243DEG 17KT 4160 10238
HAIL...1.00IN
WIND...60MPH
$$
JACOBS2 follow-up statements
947
WWUS53 KLBF 262115
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
315 PM MDT SUN JUL 26 2015
NEC069-262130-
/O.CON.KLBF.SV.W.0225.000000T0000Z-150726T2130Z/
GARDEN NE-
315 PM MDT SUN JUL 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR CENTRAL GARDEN COUNTY...
AT 315 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF CRESCENT LAKE NWR...OR 16 MILES NORTH OF OSHKOSH...MOVING
NORTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL GARDEN COUNTY...INCLUDING THE FOLLOWING LOCATIONS...DOGTOWN
FLATS...DEER LAKE...ADAMS FLATS...SUGAR LOAF HILL AND RACKETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
NORTH PLATTE .
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4149 10244 4162 10252 4186 10217 4148 10199
TIME...MOT...LOC 2115Z 243DEG 17KT 4164 10228
HAIL...1.00IN
WIND...60MPH
$$
JACOBS840
WWUS53 KLBF 262129
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
329 PM MDT SUN JUL 26 2015
NEC069-262139-
/O.EXP.KLBF.SV.W.0225.000000T0000Z-150726T2130Z/
GARDEN NE-
329 PM MDT SUN JUL 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GARDEN COUNTY WILL
EXPIRE AT 330 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MDT FOR
CENTRAL NEBRASKA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
NORTH PLATTE .
LAT...LON 4149 10244 4162 10252 4186 10217 4148 10199
TIME...MOT...LOC 2128Z 243DEG 17KT 4164 10228
$$
JACOBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 2:11 PM MDT, 48 minutes earlier.
Area forecast discussion, Jul 26, 2:11 PM MDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 311 PM CDT SUN JUL 26 2015 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 311 PM CDT SUN JUL 26 2015 ABBREVIATED FORECAST DISCUSSION DUE TO ONGOING SEVERE THUNDERSTORM WATCH AND CONVECTIVE DEVELOPMENT. STRONG DIABATIC WARMING IS DESTABILIZING THE ATMOSPHERE ACROSS THE EASTERN PANHANDLE THIS AFTERNOON IN THE VICINITY OF A LEE THERMAL TROUGH. THE LATEST VIS SATELLITE INDICATES A STEADY LINE OF CU DEVELOPING ALONG THE THERMAL TROUGH...WITH A FEW STRONG STORMS ALREADY NOTED JUST WEST OF THE FORECAST AREA. THE OVERALL CONSENSUS OF THE NEAR TERM CONVECTIVE ALLOWING MODELS SUGGESTS THE LINE WILL FILL IN AND SPREAD EAST WITH TIME THIS AFTERNOON/EVENING. STEEP LAPSE RATES ARE CONTRIBUTING TO MODERATE CAPE...WITH BULK SHEAR INCREASING TO 40KTS EAST OVER THE SANDHILLS. ADDITIONAL STORMS /POSSIBLY SEVERE/ ARE FORECAST. WILL NEED TO MONITOR EAST CENTRAL COLORADO AND ADJACENT HIGH PLAINS FOR ADDITIONAL CONVECTION THIS EVENING AND OVERNIGHT...WHICH MAY GROW UPSCALE INTO A CONVECTIVE SYSTEM AIDED BY A STOUT LLJ AND A WEAK MID LEVEL DISTURBANCE. THE LATEST 12Z NAM12 CARRIES THE CONVECTIVE COMPLEX NORTHEAST ACROSS SOUTHWEST NEBRASKA THROUGH MID- MORNING ON MONDAY. THIS SOLUTION HAS SUPPORT FROM THE CURRENT GFS AS WELL. ADDITIONAL STORMS WILL BE POSSIBLE MONDAY AFTERNOON ACROSS MUCH OF THE OUTLOOK AREA AS SFC LOW DEEPENS OVER THE WESTERN DAKOTAS AND A STRONG UPPER TROUGH CROSSES THE NORTHERN PLAINS. A LEE TROUGH AND/OR STRONG COLD FRONT WILL PROVIDE A FOCUS FOR STORM DEVELOPMENT LATE MONDAY AFTERNOON. FAVORABLE SHEAR AND CAPE WOULD PROMOTE SEVERE STORM DEVELOPMENT. THE CURRENT DAY TWO SLIGHT RISK OUTLOOK FROM SPC LOOKS GOOD. APPARENT TEMPERATURES ARE FORECAST TO CLIMB NEAR 100 DEGREES FAHRENHEIT MONDAY AFTERNOON ACROSS FRONTIER...LINCOLN...AND HAYES COUNTIES. ATTM...GUIDANCE HAS BEEN A BIT WARM WITH TEMPERATURES...SO WOULD LIKE A SECOND LOOK OVERNIGHT TO DETERMINE IF HEADLINES ARE NEEDED. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 311 PM CDT SUN JUL 26 2015 MONDAY NIGHT...THE APPROACHING UPPER TROUGH WILL BRING STEEP MID LEVEL LAPSE RATES AND FAVORED RIGHT ENTRANCE REGION OF UPPER JET TO WESTERN NEBRASKA. THIS WILL PROVIDE A FOCUS FOR STORMS AS A COLD FRONT MOVES INTO THE FA. STRONG TO SEVERE STORMS POSSIBLE. ON TUESDAY...A COLD FRONT WILL FINISH PUSHING THROUGH IN THE MORNING WITH A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE FAR SERN ZONES. MODELS HAVE TRENDED FASTER WITH THE FRONT...SO LOWER HIGHS A FEW DEGREES AND MOVED POPS FURTHER SOUTHEAST AS WELL. DRIER AIR WILL ALSO MOVE INTO THE FA WITH WESTERN ZONES SEEING DEWPOINTS ONLY IN THE LOWER TO MID 40S. DRY CONDITIONS EXPECTED WEDNESDAY INTO THURSDAY WITH SURFACE HIGH PRESSURE AND A DRIER AIRMASS IN PLACE. A RETURN OF MOISTURE IN NW FLOW ALOFT TO BRING AT LEAST A SLIGHT CHANCE BY THURSDAY NIGHT...CONTINUING FRIDAY THROUGH SUNDAY. COVERAGE HOWEVER LOOKS ISOLATED AT BEST. TEMPERATURES WILL RANGE FROM 82 TO 88 TUESDAY...THEN MID 80S WEDNESDAY. THE UPPER 80S ON THURSDAY WILL WARM TO THE LOWER 90S FRIDAY...SATURDAY AND SUNDAY AS THE UPPER RIDGE BECOMES ESTABLISHED IN THE DESERT SOUTHWEST. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1253 PM CDT SUN JUL 26 2015 CONVECTIVE CHANCES ARE THE PRIMARY CONCERN FOR THE 18Z AVIATION FORECAST. THE NEAR TERM CONVECTIVE ALLOWING FORECAST MODELS AND SHORT TERM DETERMINISTICS ARE STRUGGLING ON COMING TO A CONSENSUS OF WHAT IMPACTS FROM ANY POTENTIAL CONVECTION THAT WILL DEVELOP DURING THIS FORECAST PERIOD. AS OF NOW...TWO AREAS ARE FAVORED FOR CONVECTIVE DEVELOPMENT. FIRST OFF THE PANHANDLE OF WESTERN NEBRASKA...AND THE SECOND OVER NORTHEASTERN COLORADO. WE ANTICIPATED THE CONVECTION OFF THE PANHANDLE TO REMAIN ISOLATED TO SCATTERED AND WORK EAST THROUGH THE AFTERNOON/EVENING. ADDITIONAL CONVECTION OFF THE HIGH PLAINS OF EASTERN COLORADO MAY SPREAD EAST ACROSS SOUTHWEST NEBRASKA THIS EVENING/OVERNIGHT WITH GREATER COVERAGE. WHERE CONVECTION OCCURS...BRIEF IFR CONDITIONS WOULD BE POSSIBLE. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...JACOBS LONG TERM...ROBERG AVIATION...JACOBS
Hazardous weather outlook, Jul 26, 1:19 PM MDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 219 PM CDT SUN JUL 26 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-271930- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 219 PM CDT SUN JUL 26 2015 /119 PM MDT SUN JUL 26 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS FAR SOUTHWEST NEBRASKA LATE THIS AFTERNOON AND EVENING. THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE HIGHER TERRAIN OF EASTERN COLORADO AND DRIFT EAST ACROSS SOUTHWEST NEBRASKA. LARGE HAIL AND GUSTY ERRATIC WINDS ARE POSSIBLE WITH THESE STORMS. THERE IS AN ADDITIONAL RISK OF SEVERE THUNDERSTORMS IN THE NEBRASKA PANHANDLE...THE WESTERN AND CENTRAL SANDHILLS AND NORTH WEST NEBRASKA THIS AFTERNOON AND EVENING. ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP ON A SURFACE BOUNDARY ACROSS WESTERN NEBRASKA AND NORTHEAST COLORADO THIS AFTERNOON. A FEW STORMS IN THIS AREA MAY BE SEVERE WITH LARGE HAIL AND STRONG WIND GUSTS POSSIBLE. HEAT INDICES ARE EXPECTED TO CLIMB INTO THE UPPER 90S THIS AFTERNOON EAST OF A IMPERIAL TO NORTH PLATTE TO ONEILL LINE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS AGAIN MONDAY AFTERNOON AND EVENING AHEAD OF A FRONT. THE RISK OF SEVERE THUNDERSTORMS WILL DIMINISH LATE MONDAY NIGHT AS THE FRONT COMES THROUGH. HEAT INDICES ARE EXPECTED TO BE AROUND 100 DEGREES LATE MONDAY AFTERNOON AND EARLY EVENING IN CENTRAL AND SOUTHWEST NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT ACROSS SOUTHWEST NEBRASKA...THE EASTERN PANHANDLE AND WEST CENTRAL SANDHILLS. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) JACOBS
In the hours before
Special weather statement, Jul 26, 1:44 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
144 PM MDT SUN JUL 26 2015
NEZ004-094-262030-
SHERIDAN NE-WESTERN CHERRY NE-
144 PM MDT SUN JUL 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND
NORTHEASTERN SHERIDAN COUNTIES UNTIL 230 PM MDT...
AT 144 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GORDON...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
IRWIN...INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD...GORDON...ROCK
HILL...BAYONNE AND HIGHWAY 61 CROSSING THE NIOBRARA RIVER.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 20 BETWEEN MILE MARKERS 105 AND 134.
HIGHWAY 61 BETWEEN MILE MARKERS 214 AND 222.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MDT FOR
NORTH CENTRAL NEBRASKA.
LAT...LON 4298 10176 4279 10163 4264 10212 4264 10214
4279 10225 4299 10187 4300 10178
TIME...MOT...LOC 1944Z 241DEG 19KT 4276 10211
JACOBSSpecial weather statement, Jul 26, 1:45 PM MDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
145 PM MDT SUN JUL 26 2015
NEZ022-262030-
GARDEN NE-
145 PM MDT SUN JUL 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GARDEN COUNTY UNTIL
230 PM MDT...
AT 145 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES WEST OF CRESCENT LAKE NWR...OR 24 MILES NORTHWEST OF OSHKOSH...
MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CRESCENT LAKE NWR...BRITTON LAKE...RICHARDSON LAKE...DEER LAKE...
MUMPER...ADAMS FLATS AND RACKETT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MDT FOR
CENTRAL NEBRASKA.
LAT...LON 4198 10231 4162 10214 4161 10264 4174 10264
4174 10266 4175 10267 4177 10268
TIME...MOT...LOC 1945Z 241DEG 18KT 4170 10262
JACOBSLocal storm report, Jul 26, 2:18 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
318 PM CDT SUN JUL 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM TSTM WND GST 4 N LISCO 41.56N 102.62W
07/26/2015 E60 MPH GARDEN NE PUBLIC
&&
JGOMEZLocal storm report, Jul 26, 2:20 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
220 PM MDT SUN JUL 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL 4 ENE GORDON 42.83N 102.13W
07/26/2015 E1.75 INCH SHERIDAN NE PUBLIC
&&
SBAKERLocal storm report, Jul 26, 2:21 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
221 PM MDT SUN JUL 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL 4 ENE GORDON 42.83N 102.13W
07/26/2015 E1.75 INCH SHERIDAN NE PUBLIC
&&
SBAKERLocal storm report, Jul 26, 2:45 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
345 PM CDT SUN JUL 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TSTM WND GST 10 NNW OSHKOSH 41.54N 102.42W
07/26/2015 E60 MPH GARDEN NE PUBLIC
ESTIMATED 60 MPH, REPORTS OF TREES BENDING.
&&
JGOMEZThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 1:45 PM MDT | Special Weather Statement | LBF | Garden | 45 min |
| Jul 26, 2:03 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 27 min |
| Jul 26, 2:10 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 35 min |
| Jul 26, 2:13 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 47 min |
| Jul 26, 2:30 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 30 min |
| Jul 26, 3:12 PM MDT | Areal Flood Advisory | LBF | Cherry, Sheridan | 3 hr |
| Jul 26, 3:14 PM MDT | Special Weather Statement | LBF | Cherry | 31 min |
| Jul 26, 4:42 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 48 min |
| Jul 26, 5:04 PM MDT | Special Weather Statement | LBF | Deuel | 41 min |
| Jul 26, 5:06 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 24 min |
| Jul 26, 5:13 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Deuel, Garden, Keith | 47 min |
| Jul 26, 5:20 PM MDT | Special Weather Statement | LBF | Chase, Perkins | 40 min |
| Jul 26, 5:38 PM MDT | Tornado Warning | LBF | Cherry, Keya Paha | 37 min |
| Jul 26, 5:44 PM MDT | Special Weather Statement | LBF | Keya Paha | 46 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.